Vol. 314, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A quantitative multiparameter mean ergodic theorem

Andrei Sipoş

Vol. 314 (2021), No. 1, 209–218
Abstract

We use techniques of proof mining to obtain a computable and uniform rate of metastability (in the sense of Tao) for the mean ergodic theorem for a finite number of commuting linear contractive operators on a uniformly convex Banach space.

Keywords
proof mining, mean ergodic theorem, uniformly convex Banach spaces, rate of metastability
Mathematical Subject Classification
Primary: 03F10, 37A30, 47A35
Milestones
Received: 26 April 2021
Revised: 27 July 2021
Accepted: 5 August 2021
Published: 15 October 2021
Authors
Andrei Sipoş
Research Center for Logic, Optimization and Security
Department of Computer Science
University of Bucharest
Bucharest
Romania
Simion Stoilow Institute of Mathematics of the Romanian Academy
Bucharest
Romania